# SDR SWAA2025030491884

- Difficulty date: January 31, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS 492.4 TO BS 500A AT LEVEL STR26R FWD CARGO COMPARTMENT 2025-93323 <[01].  REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS 492.4 TO BS 500A AT LEVEL STR26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 19 REV -. SEE INDIVIDUAL SIGN OFF BELOW.; [02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
